# SDR UALA2010092003499

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 39,011 hours, 10,307 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: S210T120115
- Part serial: 3011
- Condition: Faulty
- Location: Position 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG FAMV FAILED PNEU HEALTH CK SECTION FOR SWITCH OPEN-CLOSE OPERATING PRESSURE RANGE.   FAULTS "FAV" "BITE SW" & "WIRE FAULT" FOR L SYS. ACFT WIRING RINGS OK BETWEEN BITE MODULE & FAMV ELECTRICAL CONNECTOR (AT PYLON). REPLACED VALVE.  OPS NORMAL.
